# SDR SWAA2025022498763

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 71,834 hours, 37,745 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SUSPECTED HYDRAULIC LEAK IN MAIN WHEEL WELL.  REMOVED AND REPLACED O-RING AT BOTTOM OF ALT. BRAKE SELECTOR VALVE REF AMM 32-41-93
